On the Distributional Shape of Unemployment Duration
John Addison () and
The Review of Economics and Statistics, 1987, vol. 69, issue 3, 521-26
References: Add references at CitEc
Citations: View citations in EconPapers (20) Track citations by RSS feed
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:tpr:restat:v:69:y:1987:i:3:p:521-26
Ordering information: This journal article can be ordered from
https://mitpressjour ... rnal/?issn=0034-6535
Access Statistics for this article
The Review of Economics and Statistics is currently edited by Amitabh Chandra, Olivier Coibion, Bryan S. Graham, Shachar Kariv, Amit K. Khandelwal, Asim Ijaz Khwaja, Brigitte C. Madrian and Rohini Pande
More articles in The Review of Economics and Statistics from MIT Press
Bibliographic data for series maintained by Ann Olson ().